# SDR USAA2009062491579

- Difficulty date: June 15, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON FORWARD PRESSURE BULKHEAD WEB AT BS 178, WL 234, LBL 9.25 & RBL 10.7.  REPAIRED FORWARD PRESSURE BULKHEAD WEB AT BS 178, WL 234, LBL 9.25 & RBL 10.7 IAW B737 SRM 53-10-08.
